# SDR USAA2009052991332

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 29,642 hours, 10,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Condition: Low Pressure
- Location: R4 Door
- Part time: 29,642 hours, 10,550 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4453208 - FLT 1529-DEN - EMERGENCY EGRESS SYSTEM - R4 DOOR EMERGENCY CYLINDER REQUIRES SERVICING. MAINTENANCE SERVICED R4 DOOR EMERGENCY CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
